# SDR DXTA2018091401404

- Difficulty date: September 11, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N519QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0054
- Aircraft time: 1,841 hours, 1,219 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 99127502
- Part serial: Y2020
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKE OFF AND UPON GEAR RETRACTION, THREE UP INDICATIONS REMAINED WHITE. THEN CYCLED TO AMBER WITH THE ASSOCIATED GEAR DISAGREEMENT MESSAGE (LEFT AND RIGHT AND NOSE) AND MASTER CAUTION. THE INDICATION CONTINUED TO CYCLE FROM WHITE TO AMBER (3UP) AND FROM A SINGLE UP TO THREE UP. REMOVED FAULTY LANDING GEAR MODULE P/N:  9912750-2 - S/N: Y2020 & REPLACED WITH NEW IAW AMM 32-30-30. OPS CHECK GOOD.
